Doctor insights on:
What to do if i'm looking for no side effect pill to make my mr.P stronger and longer lasting erection?
I have been having problems maintaining an erection For the last couple of months. Was wondering if a pill would help?
The best type of tablet to be taken orally to help maintain erection and enables me to obtain it immediately so no need to wait for it to 'kick' in.
A new drug: There is no such drug. And that is not anything you would need. Your penis is not broken. You are nineteen. ...Read more
Can't endorse these!: You are obviously using substances that are class 3 controlled. You can be prosecuted if caught without a prescription. The pill is toxic and will shorten your life by lowering your good cholesterol. Winstrol will not do this. But many users will become more "horny" and agressive. You vwill ikely have more erections, even at night. But they will not affect the quality of your erections! ...Read more
1 25mg hydrochlorothiazide pill killed my erection last night, this morning it is still not there. Not taking it again, when will i get it back?
Hydrochlorthiazide: At age 31, it unusual for you to have erectile dysfunction (ed). Hydrochlorthiazide( h) is a rare cause of ed. If you develop sexual side effects, such as impotence or a decrease in libido, it is difficult to know whether these problems are caused by another condition or h itself. However, if you develop any sexual side effects while taking h, make sure to talk with your healthcare provider. ...Read more
I need help! since taken maximum strength zinc tablets 25mg daily for 3 weeks , i stopped having orgasms and erections isn't as hard ! help please .
Simple choice: If you can relate the issues timewise to the ingestion of the zinc, just stop for a month or two. Your body should equilibrate back to pre-treatment levels and if that is the issue, normal function should return.You may have a build up in your system.If not, have it evaluated. ...Read more
I can't get an erection.Help. About 14 hours ago i took a 70milligram pill of vyvanse, after which i was intimate but couldnt keep an erection and after time couldnt get one at all, is this temporary? Also I have only taken one, its not prescription and i
Vyvanse (lisdexamfetamine) : Vyvanse (lisdexamfetamine) is a drug that is converted to an amphetamine-like drug in your body. This is a stimulant. It can help people with adhd when prescribed by a doctor. Stimulants tend to cause construction of blood vessels. If the arteries and vein tissue in a man's penis constricts, he will loose his erection. This is temporary and should wear off in a day or two. If it doesn't, you should see your doctor or a urologist. Dr. Stan myers nw urological clinic portland, or. ...Read moreSee 1 more doctor answer
I am married my age is 26.I have low sperm count.My erection also isn't last for long time. Now I am taking himalayan speman tablet.Is it good?
See an endocrine doc: It is unusual for your age and you should consult an endocrinologist to find out what may be the cause for your problems. Don't delay. ...Read more